# SDR DALA2025112008485

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bushing
- Condition: Damaged
- Location: Zone 800 Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DAMAGES FOUND ON LT MLG DOOR FWD HINGE FITTING LUG FACE, LUG BOR E AND FLANGED BUSHING.  REPAIRED PER ER/A 630160-14. (1311665)
